# SDR USAAD97081

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 222 - PIT-BDL - DURING CLIMB-OUT FROM PIT, THE AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  FLIGHT LEVELLED OFF AT 8000 FEET AND THEN RETURNED TO PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AFT SERVICE DOOR NOT SEALED AFTER CLOSURE.  OPENED AND CLOSED DOOR.  TESTED DOOR WARNING SYSTEM.  ALL SYSTEMS FUNCTION NORMALLY.  PRESSURIZATION CHECKS OK.  NO HULL LEAKS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
